Discussions By Condition: Sexual conditions

Depo Provera Shot... Please help, I'm at my wits end x

Posted In: Sexual conditions 0 Replies
  • Posted By: Tanya1980
  • January 7, 2008
  • 10:58 AM


I am really looking for some advise with regards to recovery with the Depo Provera Shot. I have had 2 shots in total starting from April 2007 and my 2nd shot was 11th July 2007.

My last period was in April and I understand women can take a while to return to normal. However I have been having really bad side-effects. I have gained 10kg in that time and my tummy does look as a 30 week pregnant woman. I have taken a few tests and know this not to be the case.

I have after 2 long haul flights, suffered bad leg cramps and went to see my GP who informed me I was talking rubbish and there are no such side effect besides the osteoperosis risk and sent me away. I know this not to be true either as the number of websites out their say otherwise.

Now the cramps have subsided I still have this drug pumping through me... I have hit a really bad depression to the point I just dont want to wake up anymore. My mood swings are irrational, my sex drive has dissapeared.

I have the worst hot flushes and feel pre-menopausal (I am 27), I also seem to catch every virus and bug possible. My immune system is just not fighting in the way it used to.

I have started to eat well, exercise regular, take aloe vera, drink herbal teas and nothing seems to be making a difference.

I would really appreciate any advise to help me detox this awful drug away. I have Tried my GP but I have no faith he knows anything on the subject.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?